Hi Chris. Just wanted to follow up with you on the vitamins. I did get some and took one in the evening and it was fine. However when I took one in the morning right after breakfast I felt really nauseous. I read where the iron can cause that. Do you have any suggestions on how to avoid that problem? I have read to take them with food which I always do. I bought a bottle at the pharmacy at our grocery store. They're Nature Made brand. I'd appreciate any help. Thanks.
Good afternoon @ktgirl. Hi there, thanks for the follow-up. Your post mentions vitamins. Is that what the iron pills are called? Have you talked to your surgeon or his staff about the nauseousness? I had no noticeable reaction. I have read somewhere on Connect that some folks substitute raisins for iron pills. I remember my mother had an iron deficiency….and was labeled anemic. I think her iron pills were big capsules but that was 60 years ago. We also had to eat chicken livers and even calf liver.
My friend told me her husband substitutes the raisins because the iron pills result in black stools. So there may be options for you. All of this is memory and hearsay. I am not a health professional. I am just glad I don't have to eat liver anymore.
May you be whole and healthy.